# SDR FDEA201705241502

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 64,276 hours, 21,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 8033035A
- Condition: Empty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS ARMED, CREW ATTEMPTED TO OPEN DOOR, L1 EMERGENCY ASSIST BOTTLE DEPLETED SLIDE DID NOT DEPLOY.
